An axiomatization of the Banzhaf value for cooperative games on antimatroids

A. Algaba, J.M. Bilbao, J.R. van den Brink, A. Jiménez-Losada

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)147-166
Number of pages19
JournalMathematical Methods of Operations Research
Volume59
Issue number1
Publication statusPublished - 2004

Cite this

Algaba, A., Bilbao, J. M., van den Brink, J. R., & Jiménez-Losada, A. (2004). An axiomatization of the Banzhaf value for cooperative games on antimatroids. Mathematical Methods of Operations Research, 59(1), 147-166.
Algaba, A. ; Bilbao, J.M. ; van den Brink, J.R. ; Jiménez-Losada, A. / An axiomatization of the Banzhaf value for cooperative games on antimatroids. In: Mathematical Methods of Operations Research. 2004 ; Vol. 59, No. 1. pp. 147-166.
@article{dec254699e1e4abe94d6f86d79b7ba81,
title = "An axiomatization of the Banzhaf value for cooperative games on antimatroids",
author = "A. Algaba and J.M. Bilbao and {van den Brink}, J.R. and A. Jim{\'e}nez-Losada",
note = "DP 0199 Pagination: 19",
year = "2004",
language = "English",
volume = "59",
pages = "147--166",
journal = "Mathematical Methods of Operations Research",
issn = "1432-2994",
publisher = "SPRINGER HEIDELBERG",
number = "1",

}

Algaba, A, Bilbao, JM, van den Brink, JR & Jiménez-Losada, A 2004, 'An axiomatization of the Banzhaf value for cooperative games on antimatroids', Mathematical Methods of Operations Research, vol. 59, no. 1, pp. 147-166.

An axiomatization of the Banzhaf value for cooperative games on antimatroids. / Algaba, A.; Bilbao, J.M.; van den Brink, J.R.; Jiménez-Losada, A.

In: Mathematical Methods of Operations Research, Vol. 59, No. 1, 2004, p. 147-166.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - An axiomatization of the Banzhaf value for cooperative games on antimatroids

AU - Algaba, A.

AU - Bilbao, J.M.

AU - van den Brink, J.R.

AU - Jiménez-Losada, A.

N1 - DP 0199 Pagination: 19

PY - 2004

Y1 - 2004

M3 - Article

VL - 59

SP - 147

EP - 166

JO - Mathematical Methods of Operations Research

JF - Mathematical Methods of Operations Research

SN - 1432-2994

IS - 1

ER -

Algaba A, Bilbao JM, van den Brink JR, Jiménez-Losada A. An axiomatization of the Banzhaf value for cooperative games on antimatroids. Mathematical Methods of Operations Research. 2004;59(1):147-166.